Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on a certain type of diophantine system


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 47 (1941), 155-159
MathSciNet review: 0003637
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07399-4
PII: S 0002-9904(1941)07399-4